Subset sums of sets of residues
Structure theory of set addition, Astérisque no. 258  (1999), p. 187-193
@incollection{AST_1999__258__187_0,
     author = {Lipkin, Edith},
     title = {Subset sums of sets of residues},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {187-193},
     zbl = {0946.11005},
     mrnumber = {1701197},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__187_0}
}
Lipkin, Edith. Subset sums of sets of residues, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 187-193. http://www.numdam.org/item/AST_1999__258__187_0/

[1] Diderrich G. T., An addition theorem for Abelian groups of order pq, Journal of Number Theory, 7, 1975, 33-48. | Article | MR 360506 | Zbl 0295.10042

[2] Diderrich G. T., Mann H. B., Combinatorial problems in finite Abelian groups, J. N. Srivastava et al., eds., A Survey of Combinatorial Theory. North-Holland Publishing Company, 1973, 95-100. | Article | MR 354904 | Zbl 0258.20051

[3] Olson J. E., An addition theorem modulo p, Journal of Combinatorial Theory, 5, 1968, 45-52. | Article | MR 227129 | Zbl 0174.05202

[4] Dias Da Silva J. A., Hamidoune Y. O., Cyclic spaces for Grassman derivatives and additive theory, Bull London. Math. Soc., 26, 1994, 140-146. | Article | MR 1272299 | Zbl 0819.11007

[5] Alon N., Freiman G. A., On sums of subsets of a set of integers, Combinatorica, 8(4), 1988, 297-306. | Article | MR 981887 | Zbl 0666.10035

[6] Chaimovich M., Solving a value-independent knapsack problem with the use of methods of additive number theory, Congressus Numerantium, 72, 1990, 115-123. | MR 1041813 | Zbl 0695.90065

[7] Freiman G. A., New analytical results in subset-sum problem, Discrete Mathematics, 114, 1993, 205-218. | Article | MR 1217753 | Zbl 0849.11015

[8] Sárkőzy A., Finite addition theorems, II. J. Number Theory, 48(2), 1994, 197-218. | Article | MR 1285539 | Zbl 0808.11011